Global classical solutions to the cauchy problem for nonlinear wave equations

  • Li Ta-tsien
  • Chen Yun-mei
Hyperbolic P.D.E. Theory
Part of the Lecture Notes in Mathematics book series (LNM, volume 1402)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    S. Klainerman, Uniform decay estimates and the Lorentz invariance of the classical wave equation, Comm. Pure Appl. Math., 38(1985), 321–332.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    D. Christodoulou, Global solutions of nonlinear hyperbolic equations for small initial data, Comm. Pure Appl. Math., 39(1986), 267–282.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    A.Matsumura, Initial value problems for some quasilinear partial differential equations in mathematical physics, Doctor Thesis, Kyoto Univ., 1980.Google Scholar
  4. [4]
    Li Ta-tsien and Chen Yun-mei, Initial value problems for nonlinear wave equations, Commu. in Partial Differential Equations, 13 (1988), 383–422.MathSciNetCrossRefGoogle Scholar
  5. [5]
    Li Ta-tsien and Chen Yun-mei, A note on the global existence of classical solutions to nonlinear wave equations, to appear in Chin. Ann. of Math.Google Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Li Ta-tsien
    • 1
  • Chen Yun-mei
    • 2
  1. 1.Dept. of Math. and Institute of Math.Fudan Univ.ShanghaiChina
  2. 2.Dept. of Appl. Math.Tongji Univ.ShanghaiChina

Personalised recommendations